Foto del docente

Mattia Francesco Galeotti

Borsista di Ricerca

Department of Mathematics

Teaching tutor

Department of Economics

Publications

 

  • The cortical V1 transform as a heterogeneous Poisson problem. arXiv
    Joint work with Alessandro Sarti and Giovanna Citti. Under review.
  • A framework for stereo vision via optimal transport. arXiv
    Joint work with Giovanna Citti and Alessandro Sarti. Under review.
  • Cortically based optimal transport. arXiv, journal
    Joint work with Giovanna Citti and Alessandro Sarti. Published on Journal of Mathematical Imaging and Vision (2022).
  • Birational geometry of moduli of curves with an S3-cover. arXiv, journal
    Published on Advances in Mathematics. Vol. 389, 2021.
  • Moduli of G-covers of curves: geometry and singularities. arXiv, journal
    Accepted for publication on Annales de l'Institut Fourier.
  • Moduli spaces of abstract and embedded Kummer varieties. arXiv, journal
    Joint work with Sara Perna. Published on International Journal of Mathematics. Vol. 32, No. 08, 2150054 (2021).
  • Singularities of moduli of curves with a universal root. arXiv, journal
    Published on Documenta Mathematica n.22 (2017).

Latest news

At the moment no news are available.